# SDR GTIA9700175

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Damaged
- Location: Empennage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - REMOVED RUDDER ASSEMBLY FOR REPAIR.  INSTALLED NEW RUBBER IAW DC-9 MM 27-20-1.  (M)
